# SDR 22AA200900024

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N822PB
- Make and model: Boeing 757-28A
- Aircraft serial: 23822
- Aircraft time: 83,262 hours, 28,313 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 87041022
- Condition: Inoperative
- Location: Cockpit
- Part time: 82,826 hours, 28,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, NO AIRSPEED, CA'S ASI.  REMOVED AND REPLACED, AIR DATA COMPUTER IAW AMM 34-12-01, PERFORMED LOW RANGE PITOT STATIC LEAK CHECK IAW 34-11-00, SYS WORKS NORMAL GMM 1-4-3.
